MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DS960XHS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging respiratory tract irritation, lung disease and other.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation, secondary findings was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was one error code found.The third-party service center concludes that they couldn't confirm the customer's allegation and there were no visible foam degradation and unit got corrected.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key22960444
Report Number2518422-2025-049073
Device Sequence Number9515027
Product Code MNS
UDI-Device Identifier00606959029798
UDI-Public(01)00606959029798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDS960XHS
Device Catalogue NumberDS960XHS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown